# SDR UPS98227237

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, TURNING ON NO SMOKING SWT ILLUMINATED THE EMERGENCY LTS ABOVE THE COCKPIT DOOR AND THE FWD ENTRY. REPLACED BOTH EMERGENCY LT ASSYS AND PERFORMED FUNCTIONAL CHECK.
